# SDR CALA9800108

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Box
- Condition: Leaking
- Location: Lt Wing Tip
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE CREW OBSERVED FUEL LEAKING FROM LT WING OUTBOARD OF AILERON WHILE EN ROUTE.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FUEL LEAKING AT LT WING TIP ON FORWARD SPAR BY VENT BOX.  THE VENT BOX AND AREA WERE RESEALED IAW SRM 51-23-00.  LEAK CHECKS WERE GOOD.
